# SDR DALA2024122411969

- Difficulty date: December 23, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,788 hours, 30,991 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Housing
- Condition: Corroded
- Location: Flap Trk Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 CORROSION WAS FOUND IN TRACK 2 SUPPORT BEARING HOUSING AT RIB 9 LEVEL. CORRECTIVE ACTION: REPAIRED PER ER/A 622551-14. (0725784)
